MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 04.168.285S
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a synthes employee.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a displaced femoral head fixing procedure on (b)(6) 2019, the 85mm fns bolt was removed shortly after it was implanted.The surgeon felt that the reported bolt was initially too short.The procedure was successfully completed with the use of 90mm fns bolt.It is unknown if there was a surgical delay.There was no patient consequence.Concomitant device reported: fns plate (part # 04.168.000s-us, lot # 3l31912, quantity 1), antirotation screw (part # 04.168.485s, lot # 3l12978, quantity 1), locking screw (part # 412.212s, lot # 2l56179, quantity 1).This is report 01 of 01 of (b)(4).Related product complaint: (b)(4).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H3, h4, h6: a review of the device history record.Device history lot: part: 04.168.285s, lot: 3l12777, manufacturing site: grenchen, release to warehouse date: 29 jan 2019, expiry date: 31 dec 2028.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BOLT FOR FEMORAL NECK SYSTEM 85MM LENGTH-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9647962
Report Number2939274-2020-00556
Device Sequence Number401149
Product Code KTT
UDI-Device Identifier10886982274731
UDI-Public(01)10886982274731
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K172872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.285S
Device Catalogue Number04.168.285S
Device Lot Number3L12777
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date02/26/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR Ø5 SELF-TAP L36 TAN; PL 1-HO F/FEM NECK SYST TAN; UNK - NAIL HEAD ELEMENTS: FNS ANTIROTATION